# SDR F3LA200300064

- Difficulty date: February 17, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED RT RAM AIR DUCT ANGLE ATTACH POINT FOR CROSS BRACE UNDER WING BLEED AIR DUCT CORRODED AT STA 540, STR 22R.  REMOVED DAMAGED ANGLE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-3, FIG 1, SHEET 2, 51-40-3.
